# SDR AWXA960220

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 802
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND SKIN BULGING AROUND FASTENER STA 802, WL 148, RBL 13.  REPAIRED SKIN IAW SRM 53-30-03.  ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
